# SDR DHL2002720504

- Difficulty date: October 7, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, AFT. CARGO STR. 18 LT HAS CORROSION FROM BS 1166 TO BS 1183.  REMOVED DAMAGE STRINGER IAW B-727 SRM 51-30-2 DIM. 12 INCH LONG. FABRICATED NEW STRINGER.
